# SDR DALA2016041402920

- Difficulty date: April 13, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N948DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53357
- Aircraft time: 40,824 hours, 35,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Overheated
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: D

## Discrepancy

DURING PUSH BACK, CREW REPORTED A STRONG ELECTRICAL ODOR IN THE REAR OF THE CABIN.  ACFT RETURNED TO GATE.  MAINTENANCE TROUBLESHOT AND FOUND EMERGENCY LIGHT BATTERY PACK AT ROW 36CDE SIGNIFICANTLY OVERHEATING.  REMOVED AND REPLACED SAME.  OPERATION CHECKS GOOD.
